# SDR ASAA2022062638945

- Difficulty date: June 26, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 34,229 hours, 10,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: R2 Doorway Ceili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS GO OUT BEFORE 15 MINUTES. GROUNDED - YES. REPLACED AND OPS TESTED GOOD R2 DOOR EMERGENCY LIGHT BATTERY PACK S/N 216828 IAW B737-900 AMM 33-51-06-960-805 AND 33-51-06-200-801.
